Incentive compatibility and differentiability: New results and classic applications


Mailath, George J. ; Thadden, Ernst-Ludwig von



DOI: https://doi.org/10.1016/j.jet.2013.07.004
URL: https://www.sciencedirect.com/science/article/pii/...
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 148
Issue number: 5
Page range: 1841-1861
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > Microeconomics and Finance (von Thadden (2004-)
Subject: 330 Economics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item